You are here: AU » About Aarhus University » QGM

News

2014.01.27 | Seminar

Secondary school students in math paradise

Fifty secondary school students participated in ‘Math Club 2014’ at QGM this weekend.

2013.09.30 | Students, Private and public companies, Public/media

Five more years for QGM

The Danish National Research Foundation has decided to grant a five-year extension to QGM until 2019.

Publications

Andersen, J., 2013, "The Witten-Reshetikhin-Turaev invariants of finite order mapping tori I", Journal fuer die Reine und Angewandte Mathematik, nr. 681, s. 1-38. Journal article 

Andersen, J. E., Chekhov, L. O., Penner, R., Reidys, C. M., Sułkowski, P., 2013, "Topological recursion for chord diagrams, RNA complexes, and cells in moduli spaces", Nuclear Physics, Section B, vol. 866, nr. 3, s. 414-443. Journal article

Di Francesco, P., Reshetikhin, N., 1.1.2012, "Asymptotic Shapes with Free Boundaries", Communications in Mathematical Physics, vol. 309, nr. 1, s. 87-121. Journal article 

Kontsevich, MaximSoibelman, Yan Cohomological Hall algebra, exponential Hodge structures and motivic Donaldson-Thomas invariants. Commun. Number Theory Phys. (2011), no. 2, 231–352. (Reviewer: Mark Gross) 14N35 (14F43 16G20), PDF Clipboard Journal Article

Hitchin, Nigel Deformations of holomorphic Poisson manifolds. Mosc. Math. J. 12 (2012), no. 3, 567–591, 669. (Reviewer: V. Oproiu) 32G05 (53D17 53D18), PDF  Journal Article

Department of Mathematics
Department of Mathematics

Events

Tue 22 Apr
16:00-17:00 | Aud. D3
Informal course: Introduction to Schemes
By Sergey Arkhipov
Wed 23 Apr
14:15-15:15 | Aud D.3
Seminar by Daniel Tubbenhauer (Aarhus University)
Title: $\mathfrak{sl}_n$-link homologies using $\dot{\textbf{U}}_q(\mathfrak{sl}_m)$-highest weight theory
Wed 30 Apr
14:15-15:15 | Aud. D3
Seminar by Geordie Williamson
Title: Local Hodge theory of Soergel bimodules
Wed 30 Apr
15:30-16:30 | Aud. D3
Seminar by Sondre Kvamme (NTNU)
Title: TBA
Wed 07 May
13:15-16:15 | Aud D.3
Seminar by Yannick Voglaire
Title: Rozansky--Witten-type invariants from symplectic Lie pairs
Wed 14 May
16:15-17:15 | Aud. D3
Seminar by: Marko Stošić (Instituto Superior Técnico, Lisbon, Portugal)
Title: TBA
Department of Mathematics
Department of Mathematics
Comments on content: 
Revised 2014.04.16

Aarhus University
Nordre Ringgade 1
DK-8000 Aarhus C

Email: au@au.dk
Tel: +45 8715 0000
Fax: +45 8715 0201

CVR no: 31119103

AU on social media
Facebook
LinkedIn
Twitter
YouTube